International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1984 / Article

Open Access

Volume 7 |Article ID 985375 |

A. K. Katsaras, "Strict topoligies in non-Archimedean function spaces", International Journal of Mathematics and Mathematical Sciences, vol. 7, Article ID 985375, 11 pages, 1984.

Strict topoligies in non-Archimedean function spaces

Received25 Feb 1983


Let F be a non-trivial complete non-Archimedean valued field. Some locally F-convex topologies, on the space Cb(X,E) of all bounded continuous functions from a zero-dimensional topological space X to a non-Archimedean locally F-convex space E, are studied. The corresponding dual spaces are also investigated.

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.